Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4326
Title: Everywhere regularity for a class of elliptic systems with p, q growth conditions
Authors: Migliorini, Anna Paola
Keywords: Elliptic SystemsRegularityCalculus of VariationsGeneral Growth Conditions
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Anna Paolo Migliorini, "Everywhere regularity for a class of elliptic systems with p, q growth conditions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 203-234.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: We shall prove everywhere regularity for weak solutions of elliptic systems of the form \[ \sum\frac{\partial}{\partial x_{i}}a\left(x,\mid Du\mid\right)u_{x_{i}}^{\alpha}=0 \] under general p, q growth conditions and in particular for minimizers of a class of variational integrals, both degenerate and non degenerate ones, whose models are \[ \begin{array}{c} I_{1}\left(u\right)\quad=\quad\int_{\Omega}a\left(x\right)\mid Du\mid^{b\left(x\right)}dx,\\ I_{2}\left(u\right)\quad=\quad\int_{\Omega}a\left(x\right)\left(1+\mid Du\mid^{2}\right)^{\frac{b\left(x\right)}{2}}dx. \end{array} \]
URI: http://hdl.handle.net/10077/4326
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat 
MiglioriniRendMat31.pdf284.34 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

737
checked on Feb 23, 2018

Download(s)

383
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.